MathSciNet Relay Station
MathSciNet bibliographic data
MR1923214 (2004a:14059) 14P05 (55R80)
Kapovich, Michael; Millson, John J. Universality theorems for configuration spaces of planar linkages. Topology 41 (2002), no. 6, 1051–1107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement